# SDR IPXA09557262

- Difficulty date: September 1, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - DURING GEAR RETRACTION EICAS MESSAGE "GEAR DISAGREE" ALONG WITH CAUTION LIGHTS AND AMBER GEAR LIGHTS ILLUMINATED.  COMPLIED WITH FIM 32-30-00 FIG 114A.  NO DISAGREE MESSAGE.  GEAR WARNING NOW NORMAL.  REF BLOCK 21.
